Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Red spot on lower leg, might be ringworm. Using antifungal cream. Treatment options?

I ve had one red spot on my lower leg that started off as the size of an eraser a month an a half ago an has increased to the size of a dime thought it may be ringworm an treated it with an antifungal cream an the only change has been it now feels firm underneath at times it is a light red an looks as if getting better then goes back to a darker red with flaky skin on it could it be something else
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic.

If you have applied the antifungal cream for more than a week and if still the flaky skin is present it is unlikely to be ring worm. Another condition which closely resembles it is discoid or nummular eczema. You need topical steroid application for it to subside. Without an opportunity to closely examine the lesion, I would not be able to accurately specify the condition. You might need to consider a consultation with dermatologist.

Hope this helped
Take care
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor